# SDR 2004000013

- Difficulty date: October 3, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 106,448 hours, 19,911 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO BWI ,DUE TO BLEED AIR LEAK IN L2 DOOR AREA.  NR 3 PNEUMATIC SYSTEM ALREADY DEFERRED.  REPLACED BLOWN DUCT IN FWD CARGO AREA.
